# SDR DALA2017042103289

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 59,640 hours, 25,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1500 - 1520, INBD OF STRINGER 29R INTERCOSTAL INBD SURFACE HAS CORROSION.  FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-04.   REMOVED, FABRICATED, AND INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02, AND DWG 146N5432 REV -.
